• English
  • Français
  • Русский

Alertam

Antiallergic - Long acting - Non sedating  

Each film- coated tablet contains:
Fexofenadine HCI  60, 120 or 180 mg.
 
Each 5 ml ( teaspoonful)
Fexofenadine Hydrochloride  30 mg.

Boxes, containing 20 film – coated tablets, 60 mg each.
Boxes, containing 10 film – coated tablets, 120 mg each.
Boxes, containing 10 film – coated tablets, 180 mg each.
Carton box contains glass bottle containing 100 ml suspension , plastic measure  and insert leaflet.

Allergic sinusitis and conjunctivitis: 
Children over 6 years: one tablet 60 mg once daily.
Adults: 120 mg – 180 mg once daily. 

Allergic skin conditions and urticaria: 

Children over 6 years: one tablet 60 mg once daily.

Adults: 180 mg once daily.

Severe allergic conditions: up to 360 mg / day.

In patients with decreased renal function, a starting dose of 60 mg is recommended. 

 

 

Shake well before using.
Use only with enclosed dosing plastic measure.

Adults and children 12 years of age and older

Take 2 teaspoonful (10 ml) every 12 hours; don’t take more than 4 teaspoonful (20 ml) in 24 hours

Children 2 to under 12 years of age

Take 1 teaspoonful (5 ml) every 12 hours; don’t take more than 2 teaspoonful (10 ml) in 24 hours

Children under 2 years of age

Ask a doctor

Adult65 years of age and older

Ask a doctor

Consumers with kidney disease

Ask a doctor

 

Alertam is indicated for the symptomatic treatment of:

  • Allergic rhinitis and sinusitis.
  • Allergic skin conditions as pruritus and urticaria.
  • Allergic conjunctivitis. 

Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies:
● Runny nose
● Sneezing
● Itchy, water eyes
● Itching of the nose or throat

insert: 
Therapeutic Lines: 
Dosage Form: 

Medical Union Pharmaceuticals newsletter

Subscribe with your e-mail address to stay up-to-date. We will send you all new MUP news, product launches, Pharmacovigilance cases and our activity to be up-to-date

Go to top